# SDR C2XA01IA335

- Difficulty date: August 20, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 0341516
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPT-  DURING PERFLIGHT THE CREW NOTED THAT THE EMERGENCY LIGHT ON THE FORWARD CABIN LEFT SIDE FRONT ROW FAILED TO ILLUMINATE.  THE AIRCRAFT WAS INSPECTED AND RELEASED FOR FERRY FLIGHT FORM GPT to IAH.  IAH-  MAINTENANCE REMOVED AND REPLACED A FUSE, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SARVICE.
